[Non-dégénérescence de l'algèbre de Lie
Nous montrons que toute structure de Poisson analytique (resp., formelle), qui s'annule en un point et dont la partie linéaire correspond à l'algèbre
We show that
Accepté le :
Publié le :
Jean-Paul Dufour 1 ; Nguyen Tien Zung 2
@article{CRMATH_2002__335_12_1043_0, author = {Jean-Paul Dufour and Nguyen Tien Zung}, title = {Nondegeneracy of the {Lie} algebra $ \mathfrak{aff}\mathrm{(n)}$}, journal = {Comptes Rendus. Math\'ematique}, pages = {1043--1046}, publisher = {Elsevier}, volume = {335}, number = {12}, year = {2002}, doi = {10.1016/S1631-073X(02)02599-2}, language = {en}, }
Jean-Paul Dufour; Nguyen Tien Zung. Nondegeneracy of the Lie algebra $ \mathfrak{aff}\mathrm{(n)}$. Comptes Rendus. Mathématique, Volume 335 (2002) no. 12, pp. 1043-1046. doi : 10.1016/S1631-073X(02)02599-2. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02599-2/
[1] Geometrical Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, New York, 1988
[2] Normal forms for analytic Poisson structures, Ann. of Math. (2), Volume 119 (1984) no. 3, pp. 577-601
[3] Normal forms for smooth Poisson structures, Ann. of Math. (2), Volume 121 (1985) no. 3, pp. 565-593
[4] Linéarisation de certaines structures de Poisson, J. Differential Geom., Volume 32 (1990) no. 2, pp. 415-428
[5] Une nouvelle famille d'algèbres de Lie non dégénérées, Indag. Math. (N.S.), Volume 6 (1995) no. 1, pp. 67-82
[6] J.-C. Molinier, Linéarisation de structures de Poisson, Thèse, Montpellier, 1993
[7] Levi decomposition of smooth Poisson structures, Preprint, 2002 | arXiv
[8] Normalisation formelle de structures de Poisson, C. R. Acad. Sci. Paris, Série I, Volume 324 (1997) no. 5, pp. 531-536
[9] The local structure of Poisson manifolds, J. Differential Geom., Volume 18 (1983) no. 3, pp. 523-557
[10] Levi decomposition of analytic Poisson structures and Lie algebroids, Preprint, 2002 | arXiv
- A geometric approach to Conn's linearization theorem, Annals of Mathematics, Volume 173 (2011) no. 2, p. 1121 | DOI:10.4007/annals.2011.173.2.14
- On sufficient and necessary conditions for linearity of the transverse Poisson structure, Journal of Geometry and Physics, Volume 60 (2010) no. 3, p. 543 | DOI:10.1016/j.geomphys.2009.12.001
- Rigidity of Poisson structures, Proceedings of the Steklov Institute of Mathematics, Volume 267 (2009) no. 1, p. 256 | DOI:10.1134/s008154380904021x
- Lie bialgebras of complex type and associated Poisson Lie groups, Journal of Geometry and Physics, Volume 58 (2008) no. 10, p. 1310 | DOI:10.1016/j.geomphys.2008.05.006
- KV-COHOMOLOGY OF KOSZUL–VINBERG ALGEBROIDS AND POISSON MANIFOLDS, International Journal of Mathematics, Volume 16 (2005) no. 09, p. 1033 | DOI:10.1142/s0129167x0500320x
- Linearization of Poisson Brackets, Letters in Mathematical Physics, Volume 69 (2004) no. 1-3, p. 89 | DOI:10.1007/s11005-004-0340-4
- Levi decomposition of analytic Poisson structures and Lie algebroids, Topology, Volume 42 (2003) no. 6, p. 1403 | DOI:10.1016/s0040-9383(03)00006-5
Cité par 7 documents. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier